# SDR 2008UALA01486

- Difficulty date: March 16, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 70,771 hours, 8,691 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004071
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN L1 DOOR MOUNT SLIDER EMERGENCY LIGHT NOT ON.  REPLACED LIGHT ASSEMBLY. REPLACED LIGHT ASSEMBLY, AC OK FOR SERVICE.
